Affordable Access

Publisher Website

Metric of a radiating rotating sphere

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
53
Issue
1
Identifiers
DOI: 10.1016/0375-9601(75)90325-4

Abstract

Abstract A nonstationary solution of the Einstein field equations, corresponding to the field of a radiating rotating sphere, is presented. The new metric bears the same relation to the Kerr metric as does Vaidya's metric to the Schwarzschild metric.

There are no comments yet on this publication. Be the first to share your thoughts.